# SDR A6WA200840271

- Difficulty date: March 25, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 22,525 hours, 19,269 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUT AND INBOARD ANGLES AT WS 148 CRACKED 1 INCH BY 2 INCH.  (M)  ANGLES REPLACED IAW SRM 51-40-11.
